Show simple item record

dc.contributor.authorDokuchaev, Nikolai
dc.identifier.citationDokuchaev, N. 2018. A closed equation in time domain for band-limited extensions of one-sided sequences. IEEE Transactions on Signal Processing. 66 (1): pp. 215-223.

This paper suggests a method of optimal extension of one-sided semi-infinite sequences of a general type by traces of band-limited sequences in deterministic setting, i.e., without probabilistic assumptions. The method requires to solve a closed linear equation in the time domain connecting the past observations of the underlying process with the future values of the band-limited process. Robustness of the solution with respect to the input errors and data truncation is established in the framework of Tikhonov regularization.

dc.titleA closed equation in time domain for band-limited extensions of one-sided sequences
dc.typeJournal Article
dcterms.source.titleIEEE Transactions on Signal Processing

© 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.

curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusOpen access

Files in this item


This item appears in the following Collection(s)

Show simple item record